Publication Type:

Journal Article


Faculty of Sciences and Mathematics, University of Nis, Faculty of Sciences and Mathematics, Volume 30, Number 14 , p.3839-3854 (2016)



In this paper, we study the existence, uniqueness, stability through continuous dependence on initial conditions and Hyers-Ulam-Rassias stability results for random impulsive fractional pantograph differential systems by relaxing the linear growth conditions. Finally examples are given to illustrate the applications of the abstract results.

Cite this Research Publication

A. Anguraj, Dr. Vinodkumar A., and Malar, K., “Existence and Stability Results for Random Impulsive Fractional Pantograph Equations”, Faculty of Sciences and Mathematics, vol. 30, pp. 3839-3854, 2016.